# SDR AU000394

- Difficulty date: May 19, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Mcauly 3AF32C512
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 3516505084
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT FLAP RIB LOCATED BENEATH FLAP ACTUATING BRACKET CRACKED.
